Back to Ask the Diabetes Team Ask the Diabetes Team

From America OnLine:

My 13 year old granddaughter has had diabetes for 5 years. Now she is having problems with her stomach. My daughter said that it was called gastro something. Do you have information on this?


The word you're looking for is gastroparesis. It's a complication that can be treated with changes in meal composition and timing, and with two different prescription drugs: Propulsid (cisapride) or Reglan (metoclopramide).


Original posting 15 Mar 97


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.